Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Two elementary proofs of the $ L\sp 2$ boundedness of Cauchy integrals on Lipschitz curves


Authors: R. R. Coifman, Peter W. Jones and Stephen Semmes
Journal: J. Amer. Math. Soc. 2 (1989), 553-564
MSC: Primary 42A50; Secondary 42B20, 47B38
MathSciNet review: 986825
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 42A50, 42B20, 47B38

Retrieve articles in all journals with MSC: 42A50, 42B20, 47B38


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1989-0986825-6
PII: S 0894-0347(1989)0986825-6
Article copyright: © Copyright 1989 American Mathematical Society